跳到主要內容

簡易檢索 / 詳目顯示

研究生: 蘇承芳
Cheng-Fang Su
論文名稱: 可壓縮流中微黏性尤拉方程激波解的行為
Inner solutions for the viscous shock profiles of compressible Euler equations in a variable area duct
指導教授: 洪盟凱
John M. Hong
口試委員:
學位類別: 碩士
Master
系所名稱: 理學院 - 數學系
Department of Mathematics
畢業學年度: 97
語文別: 英文
論文頁數: 27
中文關鍵詞: 守恆律可壓縮尤拉方程微黏性激波奇異擾動內部解外部解
外文關鍵詞: inner solutions, conservation laws, viscous shock profiles, compressible Euler equations, outer solutions, singular perturbation
相關次數: 點閱:13下載:0
分享至:
查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報
  • 本論文中,我們考慮的是在可變面積輸送管內的可壓縮、具微黏性之尤拉方程。藉著奇異擾動下的漸近展開式技術,我們可由黏性係數的階來研究此微黏性激波的內部解行為。此外,我們亦證明出O(1)與O(ε)之內部解方程可被修正成積分微分方程的形態,利用收縮映射原理,就可建立兩點邊界值問題解之存在性與唯一性。


    In this paper we consider the viscous compressible Euler equations in a variable area duct. By the technique of asymptotic expansions in singular perturbations, we study the inner solutions of the viscous shock profiles. The equations for inner solutions with respect to the power of viscous constant are derived. We show that the equations of inner solutions of O(1) and O(ε) can be modified to the scalar integro-differential equations. The existence and uniqueness of solutions for such two point boundary value problems are established by contraction mapping principle.

    中文摘要 --i 英文摘要 --ii 致謝 --iii Contents --v List of Figures --vi Abstract --1 1 Introduction --2 2 Derivation of Equations for Inner Solutions --4 3 Equations of Traveling Waves and Integro-differential Systems --10 4 Existence and uniqueness of Solution to the Two Point Boundary Value Problem --15 4.1 Profiles of Traveling Waves --15 4.2 Existence and uniqueness of Solutions to the Two Point Boundary Value Problem of integro-differential Equations --18 References --26

    [1] C. M. Dafermos, Hyperbolic Conservation Laws in Continuum Physics, 2nd edition. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 325. Springer-Verlag, Berlin, 2005.
    [2] J. Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math. 18 (1965), pp. 697-715.
    [3] Jonathan Goodman, Zhouping Xin, Viscous Limits for Piecewise Smooth Solutions to System of Conservation Laws, Arch. Rational Mech. Anal. 121 (1992), pp. 235-265.
    [4] J. M. Hong, An extension of Glimm''s method to inhomogeneous strictly hyperbolic systems of conservation laws by ``weaker than weak'' solutions of the Riemann problem, J. Diff. Equ. 222 (2006), pp. 515-549.
    [5] J. M. Hong, C. H. Hsu, Y. C. Su, Global solutions for initial-boundary value problem of quasilinear wave equations, J. Diff. Equ. 245 (2008), pp. 223-248.
    [6] P. D. Lax, Hyperbolic system of conservation laws, II, Comm. Pure Appl. Math. 10 (1957), pp. 537-566.
    [7] J. Smoller, Shock Waves and Reaction Diffusion Equations, Springer-Verlag, New York, Berlin (1983).
    [8] Wolfgang Walter, Ordinary Differential Equations, Springer-Verlag, New York, Berlin (1998).
    [9] B. Whitham, Linear and nonlinear waves. New York, John Wiley, 1974.
    [10] S.-H. Yu, Zero-dissipation limit of solutions with shocks for systems of hyperbolic conservation laws. Arch. Rational Mech. Anal. 146 (1999), pp. 275-370.

    QR CODE
    :::